Abstract and Applied Analysis

Coefficient Conditions for Harmonic Close-to-Convex Functions

Toshio Hayami

Full-text: Open access

Abstract

New sufficient conditions, concerned with the coefficients of harmonic functions f ( z ) = h ( z ) + g ( z ) ¯ in the open unit disk 𝕌 normalized by f ( 0 ) = h ( 0 ) = h ( 0 ) 1 = 0 , for f ( z ) to be harmonic close-to-convex functions are discussed. Furthermore, several illustrative examples and the image domains of harmonic close-to-convex functions satisfying the obtained conditions are enumerated.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 413965, 12 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1355495748

Digital Object Identifier
doi:10.1155/2012/413965

Mathematical Reviews number (MathSciNet)
MR2935153

Zentralblatt MATH identifier
1259.30017

Citation

Hayami, Toshio. Coefficient Conditions for Harmonic Close-to-Convex Functions. Abstr. Appl. Anal. 2012 (2012), Article ID 413965, 12 pages. doi:10.1155/2012/413965. https://projecteuclid.org/euclid.aaa/1355495748


Export citation

References

  • J. Clunie and T. Sheil-Small, “Harmonic univalent functions,” Annales Academiae Scientiarum Fennicae. Series A, vol. 9, pp. 3–25, 1984.
  • H. Lewy, “On the non-vanishing of the Jacobian in certain one-to-one mappings,” Bulletin of the American Mathematical Society, vol. 42, no. 10, pp. 689–692, 1936.
  • D. Bshouty and A. Lyzzaik, “Close-to-convexity criteria for planar harmonic mappings,” Complex Analysis and Operator Theory, vol. 5, no. 3, pp. 767–774, 2011.
  • P. T. Mocanu, “Three-cornered hat harmonic functions,” Complex Variables and Elliptic Equations, vol. 54, no. 12, pp. 1079–1084, 2009.
  • P. T. Mocanu, “Injectivity conditions in the complex plane,” Complex Analysis and Operator Theory, vol. 5, no. 3, pp. 759–766, 2011.
  • T. Hayami and S. Owa, “Hypocycloid of $n+1$ cusps harmonic function,” Bulletin of Mathematical Analysis and Applications, vol. 3, pp. 239–246, 2011.
  • J. M. Jahangiri and H. Silverman, “Harmonic close-to-convex mappings,” Journal of Applied Mathematics and Stochastic Analysis, vol. 15, no. 1, pp. 23–28, 2002.
  • P. Duren, Harmonic Mappings in the Plane, vol. 156 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, UK, 2004.
  • T. Hayami, S. Owa, and H. M. Srivastava, “Coefficient inequalities for certain classes of analytic and univalent functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 8, no. 4, article 95, pp. 1–10, 2007.
  • L. Fejér, “Über die positivität von summen, die nach trigonometrischen oder Legendreschen, funktionen fortschreiten. I,” Acta Szeged, vol. 2, pp. 75–86, 1925.